Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

OXY'S ! I NEED HELP :( !

so listen guys , i dont know if anyone uses this site ut here i go , im on my third day off of oxys and it has been the hardest three days of my life , the first two were easy but today is brutal . i have clonodine and noproxin from the doc but it just doesnt seem to be working , now would taking a nice hot bath help with the my muscle pains in my legs and arms ? i need this pain gone it is horrible
9 Responses
Avatar universal
YES!     A hot bath will make you feel much better!   Get some Epsom salts for that bath the next time you go out. Buy some chelated calcium/magnesium tablets. Drink,drink,drink! You need to stay well hydrated.

Keep taking the clonidine and Naproxyn as directed. You're almost there!
1827057 tn?1397523877
Hi how much were you taking and for how long? I think it would help alot to take lots of hot baths.Also imodium helps with alot of the withdrawal symptoms not just the stomach stuff.Take a triple dose of it.Stay hydrated and make yourself drink gatorade or water and plenty of it.
1926359 tn?1331591739
Hi and sorry for your suffering...It does get better.  I'm 2 weeks off Oxy and each day the poison leaves my body it gets a tiny bit better.  B Vitamins and calcium, magnesium, potassium.  My worst symptom was the leg cramping-try Leg Cramps (homeopathic) it has quinine in it and is the only thing besides the bath that helped me.  I lived in the bath for a week.  Once you're over the worst of the w/d try to go outside and walk-it helps the anxiety and the leg pain.  Also-Whey protein shakes.  I mix mine with almond milk and a banana before bed and they settle my legs for a few hours.  The clonidine saved me-this was my second detox and i found it cut the gastric symptoms in half.  And keep posting...Lots of good support here.....You can do this.....Lu
1801781 tn?1461633069
I kept telling myself...YOU HAVE the FLU!  It will be over and I will feel so much better.  My brain seemed to get that and settled down a little.  It is hard, but doable!  The Thomas Recipe (bottom of the page under Health Pages will help.  I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped.  Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help.  I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.  

Hydrate and eat!  Even if it is just a little every hour or so.  You have to eat something to keep your energy up as much as possible.  

If you have Restless legs..it is hit or miss what works.  Walking seemed to help me some.  Hot bath with epsom salts..a little.  I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep.  If nothing works,your doctor might help.  

One hour at a time is all anyone can ask.  After 2 weeks it gets a little better and I started to say, One day at a time!  Your brain will do all sorts of things to get you to take a pill.  I found if I was hungry..the cravings got worse.  I would try to eat a banana, a few grapes or a few crackers to get that under control.

Good for you.  I hope all goes well.  You have made a good start coming here....this site has helped me so much!!!  Keep posting!!!!!
Avatar universal
I understand exactly what you are saying.  I'm on Day 4 today but it was actually better than yesterday so I hope that it is the same for you.  I peaked the worst withdrawals on day 3.  I found that hot baths in Epsom Salts, Orange Juice and a warm blanket around me when I got home from work were my best friends.  I really did treat it as if it were the flu, told my coworkers I had the flu too.  I do not work a job where absence was a possibility so this was the best I could do to "explain" my appearance and fidgety walking around, nose watering, aching, cranky disposition.  

I wish you the very best in your pursuit for freedom.  Best Christmas present I could have received is on the way this year.  Die for four days to have my life back.  Big hugs.  
Avatar universal
If you have any access to benzos; valium, ativan, klonipin, they can be your best friend during withdrawals.  Take a few days off work and sleep it away.  Take enough of the benzo to produce sleep, when you wake up drink lots of water, eat a couple bananas, and take a multivitamin. If you feel up to it take a bath or a short walk.  If you repeat this regiment for 5 to 7 days you will have slept through nearly all of the discomfort of withdrawal.  Most doctors would gladly prescribe benzos if you are honest with him and your symptoms are indeed authentic and severe.  The only tricky part to this plan is to not get hooked on the benzos, so as soon as you feel well enough to return to normal life toss the benzos and don't look back.  Good Luck.
Avatar universal
hi well most of this day is behind you day 4 can go ether way a big improvement or another day of hell
by day 5 you should be threw the worst of it....im with the others in the vitamins calcium magnesium ad potassium will help with the mussel cramping personaly I think the hot bath is the best therapy for most of the withdrawals you may need several a day also a positive attitude will get you farther then any other single thing it makes the difference between suffering and discomfort ......Time and God are your best friends the longer you stay at this the better it will get dont give up....no pain no gain .....YOU CAN DO THIS keep posting and reading the post we will support you the best we can good luck and God bless.......Gnarly    
Avatar universal
Went thru this  a few years ago. Hot baths and lots of fluids. Try to sleep with a heating pad for cramps. You can do this it gets easier! Live in the tub if u can! Melatonin to sleep and tey to get lots of rest  good movies books help too  And if u feel up to it get out walk do something. It's the only way you'll stay sane. And meetings meetings meetings. Gl you got this!
178698 tn?1228777938
Can you try a medical detox?   I thought my son would be suffering through his detox.  But he was in good spirits.  I dont' know all the meds he was taking , but i believe they used suboxone as one of them.  Gave him stuff for cramps and stomach pain.  

After detox we went to a rehab facility and now he is in a sober living facility.  He gets therapy and attends daily NA meetings.  He's very committed to the sobriety.   He didn't suffer during the detox period at all from what he said to me.  I pretty much visited him daily and he seemed in good spirits.   I was worried he wanted to come home after detox, but he went right into rehab afterwords.   He's 66 days sober today.  
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.